MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the lens was explanted in a secondary procedure due to unknown issue.Additional information requested and received stating that the lens was exchanged for a non company lens.No patient harm and the surgeons prognosis was noted as good.
 
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens is cut in half, typical of insertion and removal from the eye.One haptic is broken in the gusset area (not returned).Marks are observed on both sides of the optic that are similar to those left by a surgical instrument used to grasp the lens.A power and resolution inspection could not be conducted due to extensive damage.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The file indicates the use of a qualified cartridge and handpiece.Information regarding the viscoelastic was not provided.It is unknown if qualified combination of associated products were used.The product investigation could not identify a root cause for the reported complaint.Clarification on the reported issue was not provided.Damage was observed to the lens.A power and resolution inspection could not be conducted due to extensive damage.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The company (1.50), 17.5 diopter (add power +2.17/+3.25) lens was replaced with a non company monofocal lens with a diopter of 16.0.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24723822
Report Number1119421-2026-00636
Device Sequence Number21415479
Product Code MJP
UDI-Device Identifier00380652457330
UDI-Public(01)00380652457330(17)261025(11)221027(10)15511828
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.175
Device Lot Number15511828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, INJECTOR.; MONARCH III IOL, CARTRIDGE D.; UNSPECIFIED FORCEPS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown